So the following months after I stopped the pill my hair began to shed and shed like crazy.
- updating database using dataset
- ourdatingsite com
- sean stewart dating adrian
- Live naughty chat rooms
- dating antique horseshoes
So I did that, going against what I swore I’d never take again, I restarted the pill, that in conjunction with aldactone, which is basically a blood pressure pill with anti-androgen properties. I continually lost hair but it always seemed like there was enough to get by.
In 2006 I noticed a dramatic increase in shedding and it took off like crazy in 2007.
I tried everything including Propecia, yep that’s right the pill thats only prescribed for men’s hair loss, I took.
I also took it along with Minoxidil (Rogaine For Women) but neither one of those did anything for me other than leave me a greasy mess.
Many times I’ve wondered the damage I may be doing to my body in the long term for taking these medications.
And I wonder extra nowadays, because it seems that whatever benefits they served are no longer present. I am stronger than I ever thought I could be dealing with this.
The shedding I experience today on a continual basis is of the same magnitude as when I first stopped the pill, the difference is, back then I had a ton of hair, so there was some to spare.
Today I don’t and it gets less and less by the day.
I tried to find answers online, but I found nothing. I should point out that I also saw very expensive “hair experts” who told me I wasn’t losing my hair. Like they would know better than me, I’ve only live in this body… Of course if I revisited those same doctors today they wouldn’t be telling me that now.
I went to so-called “hair experts” also known as dermatologists who aren’t any wiser than the other dermatologists, but just know how to capitalize on the vulnerability of women. This certainly isn’t one of those instances where you want to be right and say “I told you so.” I resolved myself to the fact that it must be androgenetic alopecia (female pattern baldness) and as such treated it accordingly.
My hair loss began after having stopped taking the birth control pill Loestrin FE.